On the Korovkin approximation theorem and Volkov-type theorems

dc.authorid0000-0002-0541-8356
dc.contributor.authorUygun, Nihan
dc.date.accessioned2021-06-23T19:36:20Z
dc.date.available2021-06-23T19:36:20Z
dc.date.issued2014
dc.departmentBAİBÜ, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.description.abstractIn this short paper, we give a generalization of the classical Korovkin approximation theorem (Korovkin in Linear Operators and Approximation Theory, 1960), Volkov-type theorems (Volkov in Dokl. Akad. Nauk SSSR 115: 17-19, 1957), and a recent result of (Tasdelen and Erencin in J. Math. Anal. Appl. 331(1): 727-735, 2007).en_US
dc.identifier.doi10.1186/1029-242X-2014-89
dc.identifier.issn1029-242X
dc.identifier.scopus2-s2.0-84899720998en_US
dc.identifier.scopusqualityQ2en_US
dc.identifier.urihttps://doi.org/10.1186/1029-242X-2014-89
dc.identifier.urihttps://hdl.handle.net/20.500.12491/7975
dc.identifier.wosWOS:000332084500006en_US
dc.identifier.wosqualityQ2en_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.institutionauthorUygun, Nihan
dc.language.isoenen_US
dc.publisherSpringer International Publishing Agen_US
dc.relation.ispartofJournal Of Inequalities And Applicationsen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectPositive Linear Operatoren_US
dc.subjectKorovkin Theoremen_US
dc.subjectVolkov-type Theoremen_US
dc.subjectModules of Continuityen_US
dc.subjectCompact Hausdorff Spacesen_US
dc.titleOn the Korovkin approximation theorem and Volkov-type theoremsen_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
nihan-uygun.pdf
Boyut:
187.64 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam metin/Full text